# SDR DALA1314880682

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514032
- Condition: Corroded
- Location: Bs 920-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RT CREASE BEAM WEB, BS 920-984 HAS CORROSION.  REPLACED CREASE BEAM WEB IAW SRM 51-40-02, PG7 AND DWG 144N5140.
